# SDR SWIA971854

- Difficulty date: July 2, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 14,184 hours, 12,701 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Brace
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO FIELD.  REMOVED AND REPLACED NOSE LANDING GEAR DRAG BRACE IAW MM 322105.  OPS AND LEAK CHECKS GOOD.  P/N ON:  16400105, SN:  PCL07094, SN OFF:  DCLO7494.
